MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT INSERTER TETHER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT INSERTER TETHER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 2878-80-117
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon sheared off the end of the torque driver when torqueing out the concorde lift implant.After insertion the surgeon impacted the implant into the l4/5 disc space.With the implant insertion device on the surgeon then tried to expand the device.Then he removed the insertion device and tried to final torque the implant without the implant holder on and the driver tip broke off without torqueing out.The surgeon then suctioned out the broken end of the tip, and left the implant in the space and compressed on the screws above and below.Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Visual examination of the returned concorde lift inserter tether revealed signs of minor wear with no visible signs of any damage.The inserter tether was functionally tested by attaching an implant to tether and outer sleeve, and successfully engaged driver through tether and into implant drive feature.The device functioned as intended.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.The investigation could not verify or identify any evidence of product contribution to the reported problem.It is not suspected that the product failed to meet specifications.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends were found, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE LIFT INSERTER TETHER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7554407
Report Number1526439-2018-50507
Device Sequence Number18883130
Product Code MAX
UDI-Device Identifier10705034507316
UDI-Public(01)10705034507316
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2878-80-117
Device Catalogue Number287880117
Device Lot NumberOA17G0005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2018
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer06/08/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1